Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A generalization of the Banach-Stone theorem


Author: Bahattin Cengiz
Journal: Proc. Amer. Math. Soc. 40 (1973), 426-430
MSC: Primary 46E15; Secondary 54C99
DOI: https://doi.org/10.1090/S0002-9939-1973-0320723-6
MathSciNet review: 0320723
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper the following generalization of the Banach-Stone theorem is proved: If $ \phi $ is a linear isomorphism of an extremely regular linear subspace of $ {C_0}(X)$ onto such a subspace of $ {C_0}(Y)$ with $ \vert\vert\phi \vert\vert\;\vert\vert{\phi ^{ - 1}}\vert\vert < 2$ then $ X$ and $ Y$ are homeomorphic.


References [Enhancements On Off] (What's this?)

  • [1] D. Amir, On isomorphisms of continuous function spaces, Israel, J. Math. 3 (1965), 205-210. MR 34 #596. MR 0200708 (34:596)
  • [2] M. Cambern, On isomorphisms with small bound, Proc. Amer. Math. Soc. 18 (1967), 1062-1066. MR 36 #669. MR 0217580 (36:669)
  • [3] B. Cengiz, On extremely regular function spaces, Pacific J. Math. (to appear). MR 0358317 (50:10783)
  • [4] S. B. Myers, Banach spaces of continuous functions, Ann. of Math. (2) 49 (1948), 132-140. MR 9, 291. MR 0023000 (9:291c)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46E15, 54C99

Retrieve articles in all journals with MSC: 46E15, 54C99


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1973-0320723-6
Article copyright: © Copyright 1973 American Mathematical Society

American Mathematical Society